# SDR AWXA9800217

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C TOOK A DELAY FOR A REPORT OF ELECTRICAL SMELL AND SMOKE IN THE AFT CABIN AREA AROUND ROW 20.  PHX TECH SUPPORT LOWERED CEILING AND PSU'S FROM ROW 18 AFT, INSPECTED ALL AREAS ON PSU, CEILING, GALLEY'S AND LAV'S.  LOWERED CEILING AND PSU'S ROW 18 AFT, CHECKED ALL PSU'S, CEILING AFT GALLEY AND LAV LIGHTING AND ELECTRICAL COMPONENTS AND NO DEFECTS NOTED.  RAN RT PAX ON MAX HOT, FOUND HOT SMELL.  TROUBLESHOT TO DIRTY SEPARATOR BAG.  REMOVED AND REPLACED PER  CARD S2C21004, RAN PAC OPS CK GOOD.
